首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
APPLICATION OF MATHEMATICS AND STATISTICS TO BUSINESS - GERMAN - BRUCKERSTEINKUHL
被引:0
|
作者
:
STRECKER, H
论文数:
0
引用数:
0
h-index:
0
STRECKER, H
机构
:
来源
:
METRIKA
|
1958年
/ 1卷
/ 02期
关键词
:
D O I
:
10.1007/BF02613406
中图分类号
:
O21 [概率论与数理统计];
C8 [统计学];
学科分类号
:
020208 ;
070103 ;
0714 ;
摘要
:
引用
收藏
页码:175 / 176
页数:2
相关论文
共 50 条
[21]
Business Mathematics
Lang, Theodore
论文数:
0
引用数:
0
h-index:
0
Lang, Theodore
[J].
ACCOUNTING REVIEW,
1936,
11
(02):
: 196
-
197
[22]
MATHEMATICS IN BUSINESS
DOWSE, RG
论文数:
0
引用数:
0
h-index:
0
DOWSE, RG
GEARING, HW
论文数:
0
引用数:
0
h-index:
0
GEARING, HW
[J].
COMPUTER JOURNAL,
1958,
1
(01):
: 22
-
24
[23]
The Mathematics of Business
Burgess, R. W.
论文数:
0
引用数:
0
h-index:
0
Burgess, R. W.
[J].
ACCOUNTING REVIEW,
1927,
2
(04):
: 419
-
421
[24]
The mathematics of business
Smail, Lloyd L.
论文数:
0
引用数:
0
h-index:
0
Smail, Lloyd L.
[J].
JOURNAL OF ACCOUNTANCY,
1927,
43
(04):
: 314
-
315
[25]
Business Mathematics
Galbraith, A. S.
论文数:
0
引用数:
0
h-index:
0
Galbraith, A. S.
[J].
ACCOUNTING REVIEW,
1939,
14
(03):
: 323
-
324
[26]
Business Mathematics
Allison, Charles W.
论文数:
0
引用数:
0
h-index:
0
Allison, Charles W.
[J].
ACCOUNTING REVIEW,
1952,
27
(04):
: 573
-
575
[27]
Business Mathematics
Mannix, Raymond L.
论文数:
0
引用数:
0
h-index:
0
机构:
Boston Univ, Boston, MA USA
Boston Univ, Boston, MA USA
Mannix, Raymond L.
[J].
EDUCATION,
1935,
56
(01):
: 54
-
54
[28]
Statistics and Mathematics in Biology
不详
论文数:
0
引用数:
0
h-index:
0
不详
[J].
LIBRARY JOURNAL,
1954,
79
(20)
: 2218
-
2218
[29]
Communications in Mathematics and Statistics
[J].
Acta Mathematica Sinica,English Series,
2014,
(08)
: 1479
-
1479
[30]
Communications in Mathematics and Statistics
[J].
Acta Mathematica Sinica,English Series,
2015,
(01)
: 177
-
177
←
1
2
3
4
5
→